MathSciNet Relay Station
MathSciNet bibliographic data
MR1987023 (2004e:20080) 20G15
Martin, Benjamin M. S. A normal subgroup of a strongly reductive subgroup is strongly reductive. J. Algebra 265 (2003), no. 2, 669–674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement